Area of discovery of an insect parasite

Diamond P. (1974) Area of discovery of an insect parasite. Journal of Theoretical Biology, 45 2: 467-471. doi:10.1016/0022-5193(74)90125-8


Author Diamond P.
Title Area of discovery of an insect parasite
Journal name Journal of Theoretical Biology   Check publisher's open access policy
ISSN 1095-8541
Publication date 1974-01-01
Sub-type Article (original research)
DOI 10.1016/0022-5193(74)90125-8
Open Access Status Not yet assessed
Volume 45
Issue 2
Start page 467
End page 471
Total pages 5
Subject 1100 Agricultural and Biological Sciences
Abstract It is assumed that insect parasites, searching for hosts, tend to avoid territorial interference as a functional response to others of their kind. The incorporation of this assumption into two models leads to density-dependent expressions for the area of discovery of the parasite species. The importance of this response for the stability of some ecological systems and for biological control programs is noted.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 15:32:56 EST by System User